# SDR CA040730004

- Difficulty date: July 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 9,169 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338931
- Condition: Cracked
- Location: Brake System
- Component: Caliper, Bfgoodrich
- Component part number: 215286
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI PILOT NOTICED MORE THRUST THAN NORMAL WAS NEEDED TO TAXI AND AIRCRAFT WAS DIFFICULT TO TURN TO THE RT.  MAINTENANCE INSPECTION DISCOVERED CRACKED STATOR WHICH WARPED CAUSING BRAKE TO BIND UP.
